Jump to content

Decreasing Florinef


ethansmom
 Share

Recommended Posts

After my pregnancy last December, I went 8 months without meds before becoming symptomatic again. In July, I started back on the beta blocker, and was feeling very lightheaded and nearly passing out, so the doc put me back on Florinef, 0.05 mg daily and later up to 0.1 when I still wasn't feeling any releif. I then added Pro-Amatine in September, and yet I feel like I've been getting worse and worse since then. I finally realized that maybe one of these meds was causing me to feel yucky- extremely tired, super weak, achy, and lightheaded every minute of every day. I could barely take care of my son and was at the point where I couldn't stand or shop at all. Just wanted to sleep and not move.

So, I stopped the beta blocker, and immediately noticed the weakness was gone. But I was still feeling overall yucky, and I thought I would decrease the Florinef. Last Sunday (only 1 week ago) I went from 1 tablet (0.1 mg) to 3/4 tablet every morning- and it was like someone turned off a switch...I have felt about 90% normal for the last week. I keep waiting to just crash again, but this is unreal- my brain is *clear* and I feel like a person again for the first time since I was pregnant (which was 9 months of bliss!!).

I just can't beleive the difference. Now I am taking the 3/4 tablet of Florinef and Pro-Amatine (30 mg/day). Prior to my pregnancy, I got only slight relief from the combination of the 3 meds, but this time around I felt like they were poisoning me- literally!! Is it possible that this teeny tiny dosage adjustment, plus stopping the BB could've given me this much relief already? I guess I should expect to crash again soon, but in the meantime I am really enjoying this!!

Link to comment
Share on other sites

Jessica, I think what your body is telling you is that at different times it needs different levels of meds. In another topic I mentioned stopping the bb and like you found a CLEAR headedness I have not had in years. I do think for most of us sensitive to meds a small increase or decrease can have a noticeable effect.

ENJOY feeling BETTER!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...